Bloating On Duromine

N

nikki82

Member
Standard Member
Oct 6, 2014
32
13
8
39
Today is day 4 im on the 40mg. And today i feel really bloated in my stomach is there any reason for this or anything i can do?
 
L

letsdropthekgs

Member
Standard Member
Oct 1, 2014
7
5
3
I'm not sure but I feel the same :(
 
N

nikki82

Member
Standard Member
Oct 6, 2014
32
13
8
39
I have drunk plenty of water so i know its not that
 
Booty

Booty

Member
Standard Member
Aug 8, 2015
51
22
18
32
Did you find the cause?
Usually when you start to take a new medication it makes you Constipated. Constipation causes bloating. Could this have been your problem?
 
F

FrankieM

New Member
Standard Member
Sep 10, 2018
1
0
1
I’ve been taking duromine 30mg since Friday morning and at the moment I’m so bloated I look pregnant. I’m not sure if this is a normal side effect or not, but I took some tablets to help relieve bloating a few hours ago, but I’m still bloated!
I’ve had some really good results so far, I’ve lost 3kg in 3 days, but it’s come to a stand still today and I’ve gained weight which I think is from the significant bloating and stomach upset. Should I just tough it out for a few more days and see if it stops ?
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
686
113
38
Hello FrankieM. Unfortunately GI problems are quite a common side effect of Duromine. It can be worsened by the foods that you consume. Some people found that when they added more fiber to their diet, their upset stomach and bloating was getting 100 times worse. Not sure what you eat though, or how you changed your diet…
 
  • Like
Reactions: Dre

Similar threads

C
Replies
3
Views
197
C
N
Replies
1
Views
464
L
A
Replies
2
Views
282
Dre
S
Replies
0
Views
190
Sommeil
S